# SDR 04FDEA02847

- Difficulty date: September 29, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 37,325 hours, 27,744 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Condition: Failed
- Location: Hyd System
- Part time: 10,199 hours, 5,276 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM A QUANTITY INDICATOR WENT TO 0.2 GALLONS ON FLAP RETRACTION.  QRH PROCEDURES RECOVERED QTY TO 1.2 GALLONS.  ENT BY: 014562 RPT BY: 241937 FACT 29SEP04 11:20, MEM R REMOVED AND REPLACED INDICATOR IAW 727-200 M /M 31-00-011-4.  OPS CHECK GOOD.  ENT BY: 014562 RPT BY: 014562 R/I 29SEP04  11:21MEM R  R/I FROM FACT PREMATURE REMOVAL/INSTALLATION OFF MFG B711-1 POS P1 SRL 742 TAG 663103 ON MFG B711-1 SRL B967924, TAG 477437.
